On The Roots And Stability Of Vertex Connectivity Polynomial Of Graphs
DOI:
https://doi.org/10.23755/rm.v42i0.731Keywords:
vertex connectivity polynomial, vertex-connected, vertex connectivity index.Abstract
The connectedness property of vertices in a graph is not in general preserved after the removal of geodesics connecting them. Infact, the adjacent and nonadjacent vertices in a graph may sometimes differ in terms of ”closeness” and this motivated the authors to generalise the adjacency property by introducing the concept of closely-connected in a graph. More details on closely-connected vertices are discussed in [Priya and Anil Kumar]. The study of vertex-connected vertices in [Priya and Anil Kumar, 2021a] which does not alter graph connectivity triggered the need to define vertex connectivity polynomial discussed in [Priya and Anil Kumar, 2021b] for simple finite connected graphs to explicitly reveal the number of vertex pairs that disconnect a graph. The introduction of vertex connectivity polynomial in [Priya and Anil Kumar, 2021b] resulted in the study of nature of roots as well as the stability properties of the same for various graph classes. This paper mainly deals with results about the nature of roots, stability and schur stability of the vertex connectivity polynomial.
References
Paul A Fuhrmann. A polynomial approach to linear algebra. Springer Science & Business Media, 2011.
Gaurav Gajender and Himanshu Sharma. Hurwitz polynomial. International journal of innovative research in technology, 1(7):340–342, 2014.
F Harary. Graph Theory. Addison-Wesley, 1969.
K Priya and V Anil Kumar. On the vertex connectivity index of graphs. Chinese Journal of Mathematical Sciences, 1(1):49–59, 2021a.
K Priya and V Anil Kumar. On the vertex connectivity polynomial of graphs. Advances and Applications in Discrete Mathematics, 26(2):133–147, 2021b.
Yufei Zhao. Integer polynomials. MOP 2007 Black Group, https://yufeizhao.com, 69(1):17–20, 1947.
Downloads
Published
Issue
Section
License
This journal provides immediate open access to its content on the principle that making research freely available to the public supports a greater global exchange of knowledge. The journal is committed to real and immediate open access for academic work. All of the journal articles are free to access immediately from the date of publication. There are no charge for readers to download articles and reviews for their own scholarly use. Benefits of open access for authors, include:
- Free access for all users worldwide
- Increased visibility and readership
- Rapid publication
- No spatial constraints
- Authors can share their research papers on their personal web-pages (i.e. ResearchGate, etc.)
Ratio Mathematica publishes open access articles under the terms of the Creative Commons Attribution (CC BY) License. The Creative Commons Attribution License (CC-BY) allows users to copy, distribute and transmit an article, adapt the article and make commercial use of the article. The CC BY license permits commercial and non-commercial re-use of an open access article, as long as the author is properly attributed. Copyright on any research article published by Ratio Mathematica is retained by the author(s). Authors grant Ratio Mathematica a license to publish the article and identify itself as the original publisher. Authors also grant any third party the right to use the article freely as long as its original authors, citation details and publisher are identified.
For further information visit: https://creativecommons.org/licenses/by/3.0/. The following logo will appear in any paper that will be published from the volume number 31/2016 onwards.